Open Access

On rational p-adic dynamical systems


Full Text

Coming Soon.





Article Information

TitleOn rational p-adic dynamical systems
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 21-31
MathSciNet MR2067949
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

Farruh Mukhamedov and Utkir Rozikov, On rational p-adic dynamical systems, Methods Funct. Anal. Topology 10 (2004), no. 2, 21-31.


BibTex

@article {MFAT253,
    AUTHOR = {Mukhamedov, Farruh and Rozikov, Utkir},
     TITLE = {On rational p-adic dynamical systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {21-31},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=253},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues